Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 24, NWS Northern Indiana

April 13, 2011

NWS Northern Indiana issued this small craft advisory at Apr 13, 2011, 5:08 PM EDT. It took effect at Apr 14, 2011, 8:00 AM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2011, 5:08 PM EDT (21:08 UTC)
In effect from
Apr 14, 2011, 8:00 AM EDT
Expired
Apr 15, 2011, 10:33 AM EDT
In force
27 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WHUS73 KIWX 132108
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
508 PM EDT WED APR 13 2011

LMZ043-046-140515-
/O.NEW.KIWX.SC.Y.0024.110414T1200Z-110415T1200Z/
/O.NEW.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
508 PM EDT WED APR 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT
FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO
8 AM EDT FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE
WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING. 

* WINDS: NORTHEAST WINDS TO 20 KNOTS THURSDAY WITH GUSTS TO 30
  KNOTS. WINDS BACKING TO THE EAST TO 25 KNOTS THURSDAY NIGHT WITH
  FREQUENT GUSTS TO 30 KNOTS. EAST WINDS CONTINUING FRIDAY TO 30
  KNOTS WITH GUSTS TO 40 KNOT GALES POSSIBLE. WINDS ARE EXPECTED
  TO BACK TO THE SOUTHEAST FRIDAY NIGHT WITH GUSTS TO 35 KNOTS
  STILL POSSIBLE.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
807 
WHUS73 KIWX 140205
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1005 PM EDT WED APR 13 2011

LMZ043-046-141015-
/O.CON.KIWX.SC.Y.0024.110414T1200Z-110415T1200Z/
/O.CON.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1005 PM EDT WED APR 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO
8 AM EDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO
8 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH SATURDAY MORNING. 

* WINDS: NORTHEAST WINDS TO 20 KNOTS THURSDAY WITH GUSTS TO 30 
  KNOTS. WINDS BACKING TO THE EAST TO 25 KNOTS THURSDAY NIGHT 
  WITH FREQUENT GUSTS TO 30 KNOTS. EAST WINDS CONTINUING FRIDAY 
  TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES POSSIBLE. WINDS ARE 
  EXPECTED TO BACK TO THE SOUTHEAST FRIDAY NIGHT WITH GUSTS TO 
  35 KNOTS STILL POSSIBLE. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
656 
WHUS73 KIWX 140834
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 AM EDT THU APR 14 2011

LMZ043-046-141645-
/O.CON.KIWX.SC.Y.0024.110414T1200Z-110415T1200Z/
/O.CON.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
434 AM EDT THU APR 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH SATURDAY MORNING. 

* WINDS: NORTHEAST WINDS TO 20 KNOTS THURSDAY WITH GUSTS TO 30 
  KNOTS. WINDS BACKING TO THE EAST TO 25 KNOTS THURSDAY NIGHT 
  WITH FREQUENT GUSTS TO 30 KNOTS. EAST WINDS CONTINUING FRIDAY 
  TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES POSSIBLE. WINDS ARE 
  EXPECTED TO BACK TO THE SOUTHEAST FRIDAY NIGHT WITH GUSTS TO 
  35 KNOTS STILL POSSIBLE. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
311 
WHUS73 KIWX 141436
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 AM EDT THU APR 14 2011

LMZ043-046-142245-
/O.CON.KIWX.SC.Y.0024.000000T0000Z-110415T1200Z/
/O.CON.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1036 AM EDT THU APR 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. A
GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING. 

* WINDS: NORTHEAST WINDS INCREASING TO 10 TO 20 KNOTS THIS
  AFTERNOON WITH GUSTS TO 25 KNOTS. WINDS BACKING TO THE EAST TO
  25 KNOTS THURSDAY NIGHT WITH FREQUENT GUSTS TO 30 KNOTS. EAST
  WINDS CONTINUING FRIDAY TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES
  POSSIBLE. WINDS ARE EXPECTED TO BACK TO THE SOUTHEAST FRIDAY
  NIGHT WITH GUSTS TO 35 KNOT GALES STILL POSSIBLE.

* WAVES: BUILDING TO 2 TO 4 FEET LATE THIS AFTERNOON...THEN TO 3
  TO 5 FEET TONIGHT. WAVES 3 TO 6 FEET FRIDAY AND FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
410 
WHUS73 KIWX 141958
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
358 PM EDT THU APR 14 2011

LMZ043-046-150400-
/O.CON.KIWX.SC.Y.0024.000000T0000Z-110415T1200Z/
/O.CON.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
358 PM EDT THU APR 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. A
GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS VEERING EAST THIS EVENING.
  GUSTS TO 30 KNOTS TONIGHT. EAST WINDS CONTINUING FRIDAY TO 30
  KNOTS WITH GUSTS TO 35 TO 40 KNOT GALES POSSIBLE. WINDS ARE
  EXPECTED TO BACK TO THE SOUTHEAST FRIDAY NIGHT WITH GUSTS TO 35
  TO 40 KNOT GALES STILL POSSIBLE.

* WAVES: 3 TO 5 FEET TONIGHT. 3 TO 6 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
091 
WHUS73 KIWX 150200
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1000 PM EDT THU APR 14 2011

LMZ043-046-151000-
/O.CON.KIWX.SC.Y.0024.000000T0000Z-110415T1200Z/
/O.CON.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1000 PM EDT THU APR 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM 8 AM EDT FRIDAY THROUGH
SATURDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. A
GALE WATCH REMAINS IN EFFECT FROM 8 AM EDT FRIDAY THROUGH
SATURDAY MORNING. 

* WINDS: EAST WINDS 15 TO 25 KNOTS...GUSTING 30 KNOTS OVERNIGHT.
  EAST WINDS INCREASING TO 30 KNOTS FRIDAY...VEERING SOUTHEAST
  FRIDAY NIGHT WITH GUSTS TO 35 TO 40 KNOT GALES POSSIBLE.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
698 
WHUS73 KIWX 150803
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 AM EDT FRI APR 15 2011

LMZ043-046-151615-
/O.EXT.KIWX.SC.Y.0024.000000T0000Z-110415T1500Z/
/O.UPG.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/
/O.NEW.KIWX.GL.W.0023.110415T1500Z-110416T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
403 AM EDT FRI APR 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...
...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
11 AM EDT THIS MORNING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: EAST WINDS WILL INCREASE TO 20 TO 30 KNOTS TODAY INTO
  THIS EVENING...WITH GUSTS TO 35 KNOT GALES LATE THIS MORNING
  THROUGH EARLY SATURDAY MORNING. WINDS WILL DIMINISH AND VEER TO
  THE WEST AT 15 TO 25 KNOTS LATE TONIGHT INTO SATURDAY.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
776 
WHUS73 KIWX 151433
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1033 AM EDT FRI APR 15 2011

LMZ043-046-152245-
/O.CAN.KIWX.SC.Y.0024.000000T0000Z-110415T1500Z/
/O.EXT.KIWX.GL.W.0023.110415T1433Z-110416T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1033 AM EDT FRI APR 15 2011

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
5 AM EDT SATURDAY. 

* WINDS: EAST WINDS TO 30 KNOTS TODAY INTO THIS EVENING...WITH
  GUSTS TO 35 KNOT GALES LATE THIS MORNING THROUGH LATE TONIGHT. WINDS
  WILL DIMINISH AND VEER TO THE WEST AT 15 TO 25 KNOTS LATE
  TONIGHT INTO SATURDAY.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 4:25 PM EDT, 43 minutes earlier.

Area forecast discussion, Apr 13, 4:25 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 PM EDT WED APR 13 2011

.SHORT TERM...
RIDGING SFC AND ALOFT YIELDING A FINE SPRING DAY THIS AFTN. HWVR CLR
SKIES AND DRY AIR WITHIN RIDGE AXIS WILL LEAD TO ANOTHER SEASONABLY
CHILLY NIGHT.

VIGOROUS SW DISTURBANCE COMING ONSHORE OVR CNTRL CA THIS AFTN WILL
DIG RAPIDLY EWD THROUGH THE SRN ROCKIES TONIGHT W/SRN PLAINS LEE
SIDE CYCLOGENESIS OVR THE TX/OK PANHANDLE. WK LEADING SW OVR NRN KS
WILL SHEAR OUT EWD AHD OF THIS SYS...BRINGING AND INCREASE IN MID
LVL CLDS ON THU ESP NORTH HALF WHICH SHLD TEMPER DIURNAL RISE
SLIGHTLY THERE. OTHERWISE WARMER AIR AND DEEPER MIXING XPCD SOUTH
HALF AND KEPT CLOSE W/PRIOR FCST.

&&

.LONG TERM...
FRIDAY THROUGH WEDNESDAY...TWO UPPER LEVEL SYSTEMS WILL EJECT ACROSS
THE MID MISSISSIPPI VALLEY INTO THE WESTERN GREAT LAKES REGION THIS
PERIOD. FOR THIS PACKAGE...CONTINUED TO FAVOR A TREND TOWARD A
SLOWER TRACK WITH THE ARRIVAL OF THE INITIAL SYSTEM FRIDAY INTO
SATURDAY. KEPT A SLIGHT CHANCE FOR THUNDER AS MOISTURE FLUX INTO THE
AREA IS IMPRESSIVE...BUT VERY LITTLE CONVECTIVE POTENTIAL ENERGY IS
AVAILABLE FOR STORMS. GIVEN ISENTROPIC/300K SFC LIFT AND AVAILABLE
MOISTURE...CURRENT THINKING IS WIDESPREAD RAINFALL AMOUNTS BETWEEN
AN INCH AND AN INCH AND A HALF FROM FRIDAY AFTERNOON THROUGH LATE
SATURDAY.  KEPT A CHANCE FOR A WINTRY MIX SATURDAY NIGHT...
HOWEVER...THE GFS/ECMWF TREND OF LESS COLD AIR BEHIND THIS SYSTEM
APPEARS ON TRACK AND SHOULD PREVENT ANY SNOW ACCUMULATION GIVEN
LIGHT PRECIPITATION AND LOW TEMPERATURES REMAINING ABOVE FREEZING.
TRENDED TEMPS WARMER SUNDAY NIGHT INTO MONDAY AS LOW LEVEL FLOW
BECOMES SOUTHWEST. THE GFS/MEX MOS HIGH AND LOW TEMPERATURES APPEAR
ON TRACK WITH HIGHS TRENDING WARMER. CURRENT THINKING EARLY NEXT
WEEK IS THAT A FRONT WILL BECOME STATIONARY SOUTH OF THE FORECAST
AREA BY TUESDAY MORNING FOLLOWED BY A SFC LOW TRACKING NORTHEAST
ALONG THE FRONT WEDNESDAY. THE ECMWF HAS TRENDED SOUTH TOWARD THIS
SOLUTION WHICH HAS COME IN LINE WITH THE GFS SOLUTION AND APPEARS ON
TRACK. THIS SYSTEM ALSO SHOULD HAVE THE POTENTIAL TO PRODUCE ANOTHER
INCH OR MORE OF RAIN.

&&

.AVIATION...
VFR CONDS XPCD THROUGH THE PD AS SFC RIDGING SLOWLY RETREATS EWD
THROUGH THE GREAT LAKES/OH VALLEY. WINDS AOB 10 KTS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...T
LONG TERM...SKIPPER
AVIATION...T
Hazardous weather outlook, Apr 13, 5:05 AM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
505 AM EDT WED APR 13 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-140915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
505 AM EDT WED APR 13 2011 /405 AM CDT WED APR 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON. SOME OF THE
STORMS COULD CONTAIN HAIL AND STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-140915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
505 AM EDT WED APR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE THURSDAY NIGHT
THROUGH FRIDAY NIGHT... AND AGAIN SATURDAY NIGHT AND SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 5:08 PM EDTGale WatchIWX35 hr

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.